# SDR IPXA10563246

- Difficulty date: October 8, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 1100-1200, LBL 25-45, WL 208 HAS 3 AREAS OF EDGE DAMAGE.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
